Real Analysis Exchange

On the Convergence of Generalized Continuous Multivalued Mappings

D. K. Ganguly and Piyali Mallick

Full-text: Open access

Abstract

The main results presented in this paper concern generalized continuous multivalued mappings. An attempt has been made to formulate sufficient conditions under which convergence of nets of multivalued mappings preserves generalized continuity.

Article information

Source
Real Anal. Exchange Volume 34, Number 2 (2008), 541-548.

Dates
First available in Project Euclid: 29 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.rae/1256835204

Zentralblatt MATH identifier
05652553

Mathematical Reviews number (MathSciNet)
MR2569204

Subjects
Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}
Secondary: 54C08: Weak and generalized continuity

Keywords
$\mathcalE$-continuity upper and lower strong convergence topological convergence

Citation

Ganguly, D. K.; Mallick, Piyali. On the Convergence of Generalized Continuous Multivalued Mappings. Real Analysis Exchange 34 (2008), no. 2, 541--548. http://projecteuclid.org/euclid.rae/1256835204.


Export citation

References

  • G. Beer, An embedding theorem for the Feel topology, Michigan Math. J., 35 (1988), 3–9.
  • Irena Domnik, On strong convergence of multivalued maps, Math. Slovaca, 53(2) (2003), 199–209.
  • D. K. Ganguly, Chandrani Mitra, On some weaker forms of $B^{*}$ continuity for multifunctions, Soochow J. Math., 32(1) (2006), 59–69.
  • J. L. Kelley, General Topology, D. Van Nostrand Company, Toronto-New York-London, 1955.
  • P. Kostyrko, On convergence of transfinite sequences, Math. Casopis, 21 (1971), 233–238.
  • I. Kovacevic, Subsets and paracompactness, Zb. Rad. Prirod.-Mat. Fak. Ser. Mat., 14 (1984), 79–87.
  • I. Kupka, V. Toma, A uniform convergence for non-uniform spaces, Publ. Math. Debrecen, 47 (1995), 299–309.
  • T. Lipski, Remarks on limits of sequences of C-quasi-continuous multivalued maps, Radovi Matematicki, 7 (1991), 17–27.
  • M. Matejdes, Sur les selecteurs des multfonction, Math. Slovaca, 37 (1987), 111–124.
  • M. Matejdes, Continuity of multifunctions, Real Anal. Exchange, 19(2) (1993–1994), 394–413.
  • S. Mrowka, On the convergence of nets of sets, Fund. Math., 45 (1958), 237–246.
  • T. Neubrunn, Quasi-continuity, Real Anal. Exchange, 14 (1998–1999), 258–307.
  • T. Neubrunn, On quasi-continuity of multifunctions, Math. Slovaca, 32 (1982), 147–154.